RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 60, Number 3  


Finite homomorphic images of groups of finite rank
D. N. Azarov, N. S. Romanovskii
483
On decidability of list structures
S. A. Aleksandrova, N. A. Bazhenov
489
On $\sigma$-embedded and $\sigma$-$n$-embedded subgroups of finite groups
V. Amjid, W. Guo, B. Li
506
The structure of the set of local minima of functions in various spaces
A. V. Arutyunov, S. E. Zhukovskiy, K. V. Storozhuk
518
Low faces of restricted degree in $3$-polytopes
O. V. Borodin, A. O. Ivanova
527
An exact inequality of Jackson–Chernykh type for spline approximations of periodic functions
O. L. Vinogradov
537
On the solvability of some dynamic poroelastic problems
M. P. Vishnevskii, V. I. Priimenko
556
To the spectral theory of partially ordered sets
Yu. L. Ershov, M. V. Schwidefsky
578
Partial decidable presentations in hyperarithmetic
I. Sh. Kalimullin, V. G. Puzarenko, M. Kh. Faizrahmanov
599
Multianisotropic integral operators defined by regular equations
G. A. Karapetyan, H. A. Petrosyan
610
Decompositions of dual automorphism invariant modules over semiperfect rings
Y. Kuratomi
630
The partial clone of linear tree languages
N. Lekkoksung, K. Denecke
640
Lie-admissible algebras associated with dynamical systems
V. M. Savchin, S. A. Budochkina
655
The discrete Wiener–Hopf equation with probability kernel of oscillating type
M. S. Sgibnev
664
Isomorphisms of lattices of subalgebras of semifields of positive continuous functions
V. V. Sidorov
676
Approximation properties of repeated de la Vallée-Poussin means for piecewise smooth functions
I. I. Sharapudinov, T. I. Sharapudinov, M. G. Magomed-Kasumov
695
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020